# SDR DALA2022113007661

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700-760 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LH OTBD SEAT TRACK, BS 700 - 760 LBL 45, IN THE PAX CABIN.  THE SEAT TRACK WAS REPLACED IAW SRM.
